Transverse stability of Kawahara solitons

V.I. Karpman

    Research output: Contribution to journalJournal articleResearch


    The transverse stability of the planar solitons described by the fifth-order Korteweg-de Vries equation (Kawahara solitons) is studied. It is shown that the planar solitons are unstable with respect to bending if the coefficient at the fifth-derivative term is positive and stable if it is negative. This is in agreement with the dynamics of the two-dimensional Kawahara solitons.
    Original languageEnglish
    JournalPhysical Review E
    Issue number1
    Pages (from-to)674-676
    Publication statusPublished - 1993

    Fingerprint Dive into the research topics of 'Transverse stability of Kawahara solitons'. Together they form a unique fingerprint.

    Cite this